# SDR DHL9980168C

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING FLAP HINGE FITTING STA 97 NR 3A BOLT HOLE O/B SIDE CRACKED.  REMOVED FITTING, INSTALLED NEW FITTING PER S/B 27-249 AND SRM 51-1-21.
